Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is there any chance of drug interaction between Ibuprofen and venlafaxine ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
I just started taking Venlafaxine and took 400 mg of Ibiprophin ( apologies for the incorrect spelling)... Is there any signs of a drug interaction I should be concerned about?
Posted Sat, 4 May 2013 in Medicines and Side Effects
Answered by Dr. Maruti Karale 24 minutes later
Hello Sduoos!
Thanks for the query.

Ibuprofen and venlafaxine if taken in combination for long term it can cause peptic ulcer, gastrointestinal bleeding and bruising over skin.
Hence be aware of these side effects.

All NSAIDs are having such risk with Venlafaxine hence changing to another NSAID is not safer.

Hope this solves your query.
Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor